# SDR ABXA9701859

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3779498508
- Condition: Cracked
- Location: Bs 900
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 900 FRAME, FWD SIDE AT STR 18R, TIE FITTING IS CRACKED.  REPAIRED FITTING IAW SRM 51-1-21.
